# SDR CALA2017112404202

- Difficulty date: November 24, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 46,622 hours, 13,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT WIRE FELL OFF. SECURED SWITCH GUARD WIRE,  OPS CHECKED GOOD
